# SDR DXTA200400436

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Cessna 650
- Aircraft serial: 6507079
- Aircraft time: 5,712 hours, 4,421 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Center Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, GEAR HANDLE WOULD NOT MOVE.  TROUBLESHOT AND FOUND CONNECTOR (PN2) LOOSE ON NOSE WHEEL OFF CENTER SWITCH CONNECTOR.  RE-SECURED CONNECTOR AND PERFORMED A GEAR SWING IAW CITATION 650 MM 32-30-00, OPS CHECK GOOD.
